# SDR YENA2020121700601

- Difficulty date: December 13, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 32,810 hours, 10,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 873289
- Condition: No Test
- Location: Emergency Lights
- Part time: 678 hours, 259 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1056, PLS-JFK.  BATTERY CAPACITY TEST REQUIREDD EPSU BATTERY CHANGE.  R & R EPSU BATTERY, IAW AMM 33-31-00 AND TC A320-33-51-00-710.
